MathSciNet Relay Station
MathSciNet bibliographic data
MR1459668 12H20 (34-04 68Q40)
Man, Yiu-Kwong; MacCallum, Malcolm A. H. A rational approach to the Prelle-Singer algorithm. J. Symbolic Comput. 24 (1997), no. 1, 31–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement